# SDR A6WA200640372

- Difficulty date: October 13, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT REVERSER UNLOCKED CAS MESSAGE IN FLIGHT FOLLOWED QRH PROCEDURE.  COMPLIED WITH MAINTENANCE ACTION AND DEACTIVATION OF THRUST REVERSER REF 142277/4 FOR MEL.  PERFORMED OPS CHECK OF RT REVERSER SYSTEM PER MM 78-30-00, OK FOR SERVICE REMOVED FROM MEL.  (M)
